Skip to content

Advil Dual Action With Acetaminophen Pain And Headache Reliever Ibuprofen, Coated Tablets, 72 Count

SKU 527048050
by Walmart
Original price $9.98 - Original price $9.98
Original price
$9.98
$9.98 - $9.98
Current price $9.98

Was: $11.98

Price & Accuracy 200% Guarantee

If your product arrives missing, damaged or expired, EasyBins will refund the item and deliver a new one and now with in-store prices.

Description

Brand: Advil

PAIN RELIEVER AND FEVER REDUCER
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.

SAME TRUSTED FORMULA, NEW SUSTAINABLE PACKAGING
Advil is committed to helping reduce plastic use by 20 percent. By 2022, Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF), to keep nearly 500,000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil.

Whole Foods

Walmart

Sam's Club

Aldi